MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I CA 19-9XR REAGENT KIT; SYSTEM, TEST, CARBOHYDRATE AG (CA19-9), FOR MONIT AND MGMT OF PANCREATIC CANCER

ABBOTT GMBH ALINITY I CA 19-9XR REAGENT KIT; SYSTEM, TEST, CARBOHYDRATE AG (CA19-9), FOR MONIT AND MGMT OF PANCREATIC CANCER
Model Number 08P3221
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity i ca 19-9xr result for an 83-year-old female patient who undergoes regular testing every six months or so.Due to the elevated alinity i ca 19-9xr result, the follow-up testing period was reduced, and the patient was tested again on (b)(6) 2023 which showed a lower result.It is unknown if the patient was diagnosed with pancreatic cancer.The following data was provided: ca 19-9xr result (2 months prior) = 90 u/ml.Follow-up result = (b)(6) 2023 ca 19-9xr result = 17 u/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, ticket trending review, device history record review, and labeling review.An in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with the alinity i ca 19-9xr reagent and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Accuracy testing was also performed to evaluate the performance of alinity i ca19-9xr assay.Since the likely cause lot is unknown, a representative lot was selected for the testing.An internal ca 19-9xr panel was tested with retained kits of the representative lot.Acceptance criteria was met, which indicates acceptable product performance.Based on this investigation, no systemic issue or deficiency was identified for the alinity i ca 19-9xr assay, reagent lot unknown.
 
Event or Problem Description
The customer observed falsely elevated alinity i ca 19-9xr result for an(b)(6)female patient who undergoes regular testing every six months or so.Due to the elevated alinity i ca 19-9xr result, the follow-up testing period was reduced, and the patient was tested again on (b)(6)2023 which showed a lower result.It is unknown if the patient was diagnosed with pancreatic cancer.The following data was provided: ca 19-9xr result (2 months prior) = 90 u/ml follow-up result = 23may2023 ca 19-9xr result = 17 u/ml no impact to patient management was reported.

Brand Name
ALINITY I CA 19-9XR REAGENT KIT
Common Device Name
SYSTEM, TEST, CARBOHYDRATE AG (CA19-9), FOR MONIT AND MGMT OF PANCREATIC CANCER
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17244384
Report Number3002809144-2023-00298
Device Sequence Number4795577
Product Code NIG
UDI-Device Identifier00380740155919
UDI-Public00380740155919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08P3221
Device Catalogue Number08P32-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date07/02/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age83 YR
Patient SexFemale